Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having stomach pain, uneasiness after eating. What could be the cause? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:How can I help you?
User:Hi XXXXXX here
User:I am having stomach pain from past 1 week
User:In the sense its like whtever i eat may b even 2-3 chapathis my stomach gets full and its like a heavy feeling and
User:some sort of uneasiness in nite...
User:I used to have 3-4 chapathis at nite but nw even if i have 2-3 chapathis...i am having some pain.....
User:My family doctor is also nt available as of now...So just thought to seek ur advice and help
Doctor:Have you had similar symptoms in the past?
User:My mother told it may b due to gastric proble,./..I took Rantac....and yest nite i was fine....
User:I never had.....
User:Last week we travelled a lot and visited lot of temples...and had water and food outside....
Doctor:Yes, the symptoms you have are more likely to be caused by indigestion/hyperacidity.
Doctor:Since the rantac helped, I would suggest you to continue that twice a day before food for the next 5 days to 1 week.
User:yes sir and also to tell eyes and stomach burns a bit....may b i think due to heat but surprisingly i have cold also.. XXXXXXX know
Doctor:The eye symptoms are not directly related to the stomach pain.
User:So for indigestion also wud u suggest Rantac itslef
Doctor:And as I mentioned you can continue the Rantac for next few days.
Doctor:eat your food at regular intervals
Doctor:and avoid spicy and oily food.
Doctor:Restrict coffee and tea consumption.
User:ohhh k
Doctor:As far as burning sensation in the eye is concerned, it could be related to the nasal congestion(cold) you have.
User:ohhh k
Doctor:If the symptoms worsen or if you develop any redness you need to consult an ophthalmologist
User:anything doctor to clean our eyes due to these pollution and this nasal congestion
Doctor:to rule out conjuctivitis.
User:No it has nt turned Red...But yes i feel uncomfirtable or i travel in bike also for almost 1 hr
User:so any drops anything doctor to clean our eyes due to these pollution
Doctor:I would suggest you to watch for the progress of symptoms.
Doctor:You will need to start eye drops containing an antibiotic with anti allergics if they worsen.
Doctor:Have you followed?
User:Ohhh k
Doctor:Do you have any other query?
User:nO SIR THANX ALOT....u have helped me...Have a nice day ahead
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor